Ask an expert
Question

15 Aug 2007

Unclear skin at 30?%?^?&?
Hi there,

I've had unclear skin for most of my life. Whenever i can stand to be on contraceptives my skin clears up (i suffer from estrogen withdrawal headaches). Is there anything else i can try as this seems to be hormonal.

Thanks for the help!
Answer 333 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If it is hormonal, the Pill is what you should use. Diane 35 is the best Pill for this. You could try anti-acne lotions as well.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19294 votes
Vote